I dont think I have a yeast infection, but I have the bladder infection.Prescibed ciprofloxacin for the blatter infec.I don't have discharge,but I do have the oder really bad.So does that mean I have a yeast infection as well?What do I do for this oder?So embarrasing and uncomfortable!!help!!
12 Nov 2011
It is possible you have a condition called bacterial vaginosis. BV can be caused by on overgrowth of 6 or 7 naturally occurring bacteria in the vagina, or a Protozoa called trichomonas. You will have to see an ob-gyn and have a culture done. The cipro will NOT work against bv, a med called flagyl or metro gel will have to be used, if that is what it is. When the ph of the vagina is thrown off, some of the pathogenic bacteria use that to over produce and cause the odor. It does NOT mean you have an STD or anything, but if you have trichomonas, that is sexually transmitted and you will have to treat your partner. Dr James christian has an excellent article online about bv at vaginosis.com. Patti
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I heard some people get yeast infections when they take antibiotics
2 answers • 19 Aug 2010
... discharge you would normally see during a yeast infection was stuck inside me bc i was so swollen from the cervicitis it never came down ... i ...
2 answers • 1 May 2013
I was using a gelhorn ordinary which worked pretty well until I kept getting yeast infections. I went to a new dr and she could hardly remove the ...
1 answer • 5 May 2015
... itching days?
1 answer • 25 Jun 2015
Took first pill earlier today and still having itching and cottage cheesy discharge. Also when can sex continue?
2 answers • 6 Aug 2015